# SDR HNAA2025101400700

- Difficulty date: October 10, 2025
- Submitted: October 14, 2025
- Operation: Air carrier
- Aircraft: N933JN
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500918
- Aircraft time: 45,537 hours, 42,767 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P2070025001
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT BULKHEAD EMERGENCY FLASHLIGHT DOES NOT FUNCTION.     REMOVED AND REPLACED THE FLASHLIGHT BATTERY IAW CMM 25-60-14.
